# SDR REXA2025031700328

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: SH670356252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 310 FRAME TO STGR 22L CLIP IS CORRODED.  REMOVED AND REPLACED STRINGER CLEAT P/N: SH670-35625-2 AT FS310 & STR 22L IAW CRJ700 SRM 51-42-06-001-001-A01
